MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SPRING-LOADED 4-BAR FULL SIDE RAIL F/HMC

MEDLINE INDUSTRIES, LP MEDLINE; SPRING-LOADED 4-BAR FULL SIDE RAIL F/HMC
Catalog Number MDS89694N
Medical Device Problem Codes Collapse (1099); Material Separation (1562); Structural Problem (2506); Material Integrity Problem (2978); Mechanical Jam (2983)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the side rail on the bed collapsed in the middle and the black spacers in the middle came off.It was also reported that the head rest does not go down and there are cables sticking out.On (b)(6), the end user fell due to issues with the bed rails.She went to the hospital both times and was admitted for observation.No reports of injury.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the side rail on the bed collapsed in the middle and the black spacers in the middle came off.It was also reported that the head rest does not go down and there are cables sticking out.

Brand Name
MEDLINE
Common Device Name
SPRING-LOADED 4-BAR FULL SIDE RAIL F/HMC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24973776
Report Number1417592-2026-00557
Device Sequence Number12000365
Product Code FNJ
UDI-Device Identifier40884389118727
UDI-Public40884389118727
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS89694N
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight53 KG